On a fuzzy metric space and fuzzy convergence

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-3986

Keywords:

Fuzzy metric, Fuzzy convergence, Fuzzy Cauchy sequence

Abstract

In this paper we introduce a new type of fuzzy metric space and obtain several properties of it. Also some topological properties and boundedness are investigated. The notion of convergence of fuzzy sequences together with the notion of fuzzy cauchy sequences in a fuzzy metric space are discussed and some basic results related to these notions are investigated.

Author Biographies

Alias B. Khalaf, University of Duhok.

Dept. of Mathematics

Maha W. Abdulqader, University of Duhok.

Dept. of Mathematics

References

S. Aytar, “Statistical limit points of sequences of fuzzy numbers”, Information Sciences, vol. 165, no. 1-2, pp. 129-138, 2004.

M. Aphane, "On some results of analysis in metric spaces and fuzzy metric spaces", MSc. Thesis, University of South Africa, 2009.

M. K. Chakraborty and T. M. G. Ahsanullah, “Fuzzy topology on fuzzy sets and tolerance topology”, Fuzzy Sets and Systems, vol. 45, pp. 103-108, 1992.

C. L. Chang, “Fuzzy topological spaces”, Journal of Mathematical Analysis and Applications, vol. 24, pp. 182-190, 1968.

P. Das, “Fuzzy topology on fuzzy sets: product fuzzy topology and fuzzy topological groups”, Fuzzy Sets and Systems, vol. 100, pp. 367-372, 1998.

P. Das and S. K. Ghosal, “Some further results on I-Cauchy sequences and condition (AP)”, Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2597-2600, 2010.

Z. Deng, “Fuzzy Pseudo-Metric Spaces”, Journal of Mathematical Analysis and Applications, vol. 86, no. 1, pp. 74-95, 1982.

G. Di Maio and L. D. R. Kočinac, “Statistical convergence in topology”, Topology and its Applications, vol. 156, no. 1, pp. 28-45, 2008.

A. George and P. Veeramani, “On some results in fuzzy metric spaces”, Fuzzy Sets and Systems, vol. 64, pp. 395-399, 1994.

O. Kaleva and S. Seikkala, “On fuzzy metric spaces”, Fuzzy Sets and Systems, vol. 12, pp. 215-229, 1984.

W. J. Pervin, Foundations of General Topology. London: Academic Press, 1964.

R. Srivastava, N. Lal and A. K. Srivastava, “Fuzzy Hausdorff Topological Spaces”, Journal of Mathematical Analysis and Applications, vol. 81, no.2, pp. 497-506, 1981.

B. C. Tripathy and S. Debnath, “On generalized difference sequence spaces of fuzzy numbers”, Acta Scientiarum Technology, vol. 35, no. 1, pp. 117-121, 2013.

B. C. Tripathy and S. Debnath, “γ-open sets and γ-continuous mappings in fuzzy bitopological spaces”, Journal of Intelligent and Fuzzy Systems, vol. 24, no. 3, pp. 631-635, 2013.

B. C. Tripathy and S. Debnath, “On fuzzy b-locally open sets in bitopological spaces”, Songklanakarin Journal of Science and Technology, vol. 37, no. 1, pp. 93-96, 2015.

B. C. Tripathy and G. C. Ray, “Mixed fuzzy ideal topological spaces”, Applied Mathematics and Computations, vol. 220, pp. 602-607, 2013.

B. C. Tripathy and G. C. Ray, “On δ-continuity in mixed fuzzy topological spaces”, Boletim da Sociedade Paranaense de Matemática, vol. 32, no. 2, pp. 175-187, 2014.

B. C. Tripathy and A.J. Dutta, “Statistically pre-Cauchy fuzzy realvalued sequences defined by Orlicz function”, Proyecciones (Antofagasta), vol. 33, no. 3, pp. 235-243, 2014.

B. C. Tripathy and G. C. Ray, “Weakly continuous functions on mixed fuzzy topological spaces”, Acta Scientiarum Technology, vol. 36, no. 2, pp. 331-335, 2014.

L. A. Zadeh, “Fuzzy Sets”, Information and Control, vol. 8, no. 3, pp. 338-353, 1965.

J. Zhang, “The continuity and boundedness of fuzzy linear operators in fuzzy normed space”, Journal of Fuzzy Mathematics, vol. 13, no. 3, pp. 519-536, 2005.

Published

2021-04-28

How to Cite

[1]
A. B. . Khalaf and M. W. Abdulqader, “On a fuzzy metric space and fuzzy convergence”, Proyecciones (Antofagasta, On line), vol. 40, no. 5, pp. 1279-1299, Apr. 2021.

Issue

Section

Artículos

Most read articles by the same author(s)

Similar Articles

You may also start an advanced similarity search for this article.